# SDR 39NR2013082620

- Difficulty date: August 26, 2013
- Submitted: August 26, 2013
- Operation: General aviation
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Part time: 49,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF BS 663 VERTICAL PRESSURE WEB FOUND TWO CRACKS.  REPAIRED VERTICAL PRESSURE WEB IAW SRM 57-10-10,  REPAIR NR 3.
